# SDR 05FDEA00249

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46629
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC25121
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP INBOARD HINGE, INBOARD PIVOT BORE CORRODED.  REMOVED CORROSION, FABRICATED OVERSIZED BUSHING, INSTALLED AND HONED TO FINAL INSIDE DIAMETER OF 0.8745-0.8755 INCHES, IAW DAC CMM 57-52-02 AND FEDEX EA 8-5710-83965, WINGS- LEFT HAND OUTBOARD FLAP, INBOARD HINGE BRACKET OVERSIZED PIVOT BORE- REPAIR.  PRIMED BORE IAW DC10-30 SRM 51-21-01 VOL II.
